# SDR AALA202209220569

- Difficulty date: September 4, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON CLEANING FLOOR STRUCTURE AFT WET AREA AT BEAM STA 985.5 AND LEFT BUTT LINE 17 FOUND OUTBOARD AFT LEFT SIDE WEB CRACKED. AFT SHEAR WEB FABRICATED AND INSTALLED PER SRM 51-00-04-0G.
